# SDR SWAA2017060114091

- Difficulty date: May 23, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 42,783 hours, 24,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A'S STATION EXIT LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW MM.
